# SDR VNAA2013050700003

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 22,502 hours, 22,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED PASSENGER DOOR SQUEALING.  AIRCRAFT RETURNED TO AIRPORT LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE DOOR SEAL PER AIRCRAFT MANUALS.  CHECKS WERE PERFOMED PER THE AIRCRAFT MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
